Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 45 found articles
 
 
  132-avoiding two-stack sortable permutations, Fibonacci numbers, and Pell numbers
 
 
Title: 132-avoiding two-stack sortable permutations, Fibonacci numbers, and Pell numbers
Author: Egge, Eric S.
Mansour, Toufik
Appeared in: Discrete applied mathematics
Paging: Volume 143 (2004) nr. 1-3 pages 12 p.
Year: 2004
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 45 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands